# SDR AALA20001283

- Difficulty date: August 6, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT ESCAPE PATH LIGHTS AT ROW 9 THROUGH ROW 20 INOPERATIVE.  REPLACED CONNECTOR AT ROW 10.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
